# SDR HEEA202507160001

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N445PH
- Make and model: Bell 407
- Aircraft serial: 54096
- Aircraft time: 6,958 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

WHILE CLIMBING THROUGH APPROXIMATELY 300 TO 400 FEET AGL, A LOUD BANG WAS OBSERVED, COINCIDING WITH A BRIEF UNCOMMANDED YAW TO THE LEFT.
